Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Extremal problems for a class of functionals defined on convex sets

Author: Zeev Nehari
Journal: Bull. Amer. Math. Soc. 73 (1967), 584-591
MathSciNet review: 0212260
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. G. Krein, On certain problems on the maximum and minimum of characteristic values and on the Lyapunov zones of stability, Prikl. Mat. Meh. 15 (1951), 323-348. MR 43980
  • 2. Z. Nehari, Some eigenvalue estimates, J. Analyse Math. 7 (1959), 79-88. MR 113000

Additional Information


American Mathematical Society